We construct in this paper the first order and second order piecewise polynomial finite approximation schemes for the computation of invariant measures of a class of nonsingular measurable transformations on the unit interval of the real axis. These schemes are based on the Galerkin’s projection method for L1-spaces and are proved to be convergent for the class of Frobenius-Perron operators.
International Journal of Mathematics and Mathematical Sciences
(1993). Projection Solutions of Frobenius-Perron Operator Equations. International Journal of Mathematics and Mathematical Sciences, 16(3), 465-484.
Available at: https://aquila.usm.edu/fac_pubs/15378